# SDR HEEA072491

- Difficulty date: April 11, 2001
- Submitted: May 7, 2001
- Operation: General aviation
- Aircraft: N108X
- Make and model: Bell 412
- Aircraft serial: 33115
- Aircraft time: 15,162 hours
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: 70066L000R230
- Condition: Leaking
- Location: Hyd System
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEAKING THROUGH STEEL BRAIDED SLEEVE. REPLACED WITH SERVICEABLE HOSE.
